Jump to content

Photo

Hair Loss From Differin

differin hair loss hair loss vitamin a retinoids

1 reply to this topic

#1 ppopsicle

ppopsicle

    Junior Member

  • Members
  • Posts & Likes
    Posts: 56
    Likes: 1
About Me
  • Gender:Female
  • Location:Canada
  • Joined: 06-December 09

Posted 20 February 2013 - 11:33 PM

I looked up some side effects of Differin and hair loss is included among them. There are a couple Differin-related hair loss threads on this forum, but they don't have many replies.

 

The information that I have learned is that vitamin A toxicity can happen, since Differin and other retinoids are derivatives of vitamin A. However, hair loss is not listed on the package because it is not a confirmed side effect.

 

I am concerned: I don't think my acne is going away (I've been using Differin for a week), and I don't want to be bald or have thinning hair. I mean, isn't acne bad enough?

 

Did anyone experience loss or thinness of hair while using Differin? If so, was it permanent for you, or did it grow back after you stopped Differin? On the other hand, did anyone NOT experience any sort of hair loss side effect? Any other weird side effects of Differin you experienced? How about other retinoids?

 

As of right now, I'll keep using Differin, but I'm going to keep a close eye on my hair.

 

 



#2 acnepopper12345

acnepopper12345

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 17-May 15

Posted 17 May 2015 - 12:25 PM

Yes. For me long term diferrin caused hairloss. I usually lost lik3-4 hairs a day but after using differ in on long term it was 20 and more. I'm a living proof that differ in causes hair loss. I don't know whether the same happens for other people. Excluding the side effects differ in is one of the best cure for acne. I even lost a lot of eyebrow hair as well.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users